Feb 3, 2009 11:20AM - edited Feb 4, 2009 12:17PM by bluejay1
Previously I got taxol/herceptin weekly. I have now been on only herceptin for 23 weeks, at three week intervals. I also did radiation and then began hormonal therapy during this time. I have only six more herceptin treatments left in a 12-month total regime. I use a port.
About 1/2 hour after my herceptin - very drowsy and usually have someone drive me home.
Chills - First night I always get chills, sometimes they wake me up. Also get them during the day. The chills have lasted for a week, other times just for 2 days.
Nasal/cold symptoms - congestion and constant sniffling for about a week. Also nose bleeds sometimes and persistent nose sores.
Fatigue - lasts about a week, sometimes 14 days, but NOTHING like what I had on chemo.
Stomach - mild diarrhea for about 7-10 days, sometimes 14 days. No cramping/pain.
Misc. - hot flashes usually feel worse for a week after my herceptin, but could be unrelated.
Skin/Hair - Mild acne first 2 treatments, but that has so far disappeared. Nails have been thin since I began, not sure of the source. Eyebrows and eyelashes thinned about 18 weeks into my herceptin, but I have no way of knowing if this is from the past Taxol or even current tamoxifen.